Journal of child and adolescent psychopharmacology · 2003
Risperidone-induced obsessive-compulsive symptoms in two children.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Diler Rasim Somer, Yolga Aysegul, Avci Ayse, Scahill Lawrence
Аннотация
OBJECTIVE: To present two cases of rapid-onset obsessive-compulsive symptoms in children treated with risperidone.
CASES: "A" was an 8-year-old boy with attention deficit and chronic tic disorder who developed obsessive-compulsive symptoms within 2 weeks of starting risperidone. When the dose of 0.5 mg tid was discontinued, the obsessive-compulsive symptoms resolved with no return over 8 months of follow-up. "B" was an 11-year-old girl with mild mental retardation and aggression who was treated with risperidone 1 mg per day. Obsessive-compulsive symptoms suddenly emerged 10 days after starting risperidone and resolved within 3 days of discontinuation. In both cases, streptococcal pharyngitis was ruled out.
CONCLUSION: Although the mechanism is not clear, these cases add to several other reports concerning the sudden emergence of obsessive-compulsive symptoms and anxiety symptoms in children treated with atypical antipsychotics. Clinicians should be alert to the possibility of these adverse effects in children treated with these drugs.
CASES: "A" was an 8-year-old boy with attention deficit and chronic tic disorder who developed obsessive-compulsive symptoms within 2 weeks of starting risperidone. When the dose of 0.5 mg tid was discontinued, the obsessive-compulsive symptoms resolved with no return over 8 months of follow-up. "B" was an 11-year-old girl with mild mental retardation and aggression who was treated with risperidone 1 mg per day. Obsessive-compulsive symptoms suddenly emerged 10 days after starting risperidone and resolved within 3 days of discontinuation. In both cases, streptococcal pharyngitis was ruled out.
CONCLUSION: Although the mechanism is not clear, these cases add to several other reports concerning the sudden emergence of obsessive-compulsive symptoms and anxiety symptoms in children treated with atypical antipsychotics. Clinicians should be alert to the possibility of these adverse effects in children treated with these drugs.